# SDR F3LA202206300066

- Difficulty date: June 24, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N308FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07538
- Aircraft time: 17,029 hours, 7,393 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: D2902083100000
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: REFERENCE LP236656; LOSS OF GREEN HYDRAULIC PRESSURE AFTER TAKE OFF. PERFORMED LANDING GEAR GRAVITY DROP ENGINE #1 HYDRAULIC PUMP CAVEATTED DUE TO HYDRAULIC LEAK - REMOVED AND REPLACED HYDRAULIC PUMP IAW  AMM 29-11-51-400-808-AC. LP236657 HYDRAULIC PIPE AT FORWARD SECTION OF THE #1 ENGINE PYLON WILL NOT BREAK TORQUE SUSPECTED CROSS THREADED P/N D290208380000 6" PIPE THAT ATTACHES TO THE A320NEO - LEAP -  BYPASS VALVE FWD SECTION - REMOVED AND REPLACED ALONG WITH CONNECTION REPLACED PIPE AND CONNECTION REF AMM 29-11-49-400-813  - TFU A320NEO - HYDRAULIC PIPE DAMAGED AT FWD PYLON REF:29-11-00-018 REPORTED IN AC S/N 06642 TO 08025
